# SDR CALA2017090903102

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 61,666 hours, 21,911 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AMS3
- Part serial: 0592
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 51,199 hours, 18,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANBY ALTIMETER 1000 FEET OFF AT CRUISE. REPLACED STANDBY ALTITUDE/ AIRSPEED INDICATOR, OPS CHECK GOOD REF AMM 34-13-01-400-801.
